Approximation of New Sequence of Integral Type Operators with two Parameters


  • Amal Khaleel Department of Mathematics, College of Education for Pure Science, University of Basrah, Basrah, IRAQ.
  • Amal K. Hassan Department of Mathematics, College Science, University of Basrah, Basrah, IRAQ.



Modulus of continuity, Voronovskaja-type asymptotic formula, positive and linear operators


In our paper, we provide and study a new sequence of positive and linear operators of integral type. This sequence depends on two parameters, positive integers and. We mention some of the properties of this sequence and describe a Voronovskaja type asymptotic formula. Besides, we find the error estimates of this approximation in terms of the modulus of continuity. lastly, we introduce a numerical example and compare the results obtained.


Download data is not yet available.


Journal of Advances in Mathematics. Vol. 12, No. 12 (2010).

O. Duman and M. A. Ozarslan, Szasz-Mirakjan type operators providing a better error estimation, Applied Mathematics Letters 20(2007) 1184-1188.

V. Gupta, Rate of convergence for the modified Szasz-Mirakyan operators on of functions bounded variation, Journal of Mathematical An-Analysis and Application 233,476-483(1999).

H. S. Kansans Prasad, G. P. N Agrawal., and A. Sahai, On modified Szasz operators, (Proceedings of the International Conference on Mathematical Analysis and its Application) Kuwait Eds. S. M. Mazhar, A. Hamoui, and N. S. Faour, Pergamon, Press Oxford, 1985, pp. 29-41.

P. P Korovkin, Linear operators and Approximation Theory, Hindustan Publ. Corp. Delhi, 1960 (Translated from Russian Edition of 1959).

A. J. Mohammad and A. K Hassan, Simultaneous approximation by a new sequence of integral type Vol. 22 (2019), No. 8, pp. 1569–1576. DOI: 10.1080/09720502.2019.1706860

A. J. Mohammad, K. D. Abood, Approximation of General Form for a Sequence of Linear Positive Operator Based on Four Parameters, Journal of Advances in Mathematics, Volume: 14 Issue: 02 (2018). DOI:

B. P. Padhy, U. K. Misra, M. Misra and S. K. Nayak, Degree of approximation of Conjugate Series of a Fourier Series by (E, r)(N, p,q) Means, Journal of Advances in Mathematics. Vol 9, No 2(2014).

L. Rempulska. and S. Graczyk, Approximation by modified Szãsz Mirakjan operators, J. Inequal. Pure and Appl. Math. 10(3) Art. 61 (2009), pp. 8.

O. Szãsz, Generalization of S. Bernstein's polynomials to the infinite interval, J. Res. Nat. Bur. Standard, 45(1950), pp.239-245.

K. B. Tarish , M. J. Mohammed, Best co-Approximation and best Similutanuos co- Approximation in Intuttionistic Fuzzy Normed Linear Space. Journal of Advaces in Mathematic. Vol. 11, No. 6(2020).




How to Cite

Khaleel, A., & Hassan, A. K. (2020). Approximation of New Sequence of Integral Type Operators with two Parameters. JOURNAL OF ADVANCES IN MATHEMATICS, 19, 89–95.